Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

The Beta Generalized Inverse Weibull Geometric Distribution

Keywords

Generalized Inverse Weibull, Geometric distribution, Beta-G, Moments, Reliability Function, Maximum Likelihood.

Description

A new six-parameter distribution called the beta generalized inverse Weibull-geometric distribution is proposed. The new distribution is generated from the logit of a beta random variable and includes the generalized inverse Weibull geometric distribution.Various structural properties of the new distribution including explicit expressions for the moments, moment generating function, mean deviation are derived. The estimation of the model parameters is performed by maximum likelihood method.

Date

2017-03-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 13 No. 1, 2017



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810